# SDR SIMA20130204001

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 5,530 hours, 3,404 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530003
- Part serial: MAL0661
- Condition: Faulty
- Location: Ng Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3749 THE CREW REPORTED THAT UPON DESCENT THE STEERING WAS INOPERABLE.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE STEERING MANIFOLD IAW CRF AMM 32-51-50.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 32-51-00.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
